| Catalog Number |
72290011 |
| Medical Device Problem Codes |
Degraded (1153); Electrical /Electronic Property Problem (1198); Self-Activation or Keying (1557); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, when one (1) wired foot pedal was pressed, it may work, but does not stop when unpressed, or it may not work when pressed.The procedure was resumed, without any delay, using an equivalent s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
The reported device was received for evaluation.A visual inspection observed the vac pedal paint is all worn away from use.The ablate pedal is in a depressed state.A functional evaluation revealed when plugging in the pedal to a controller, the unit displays a button is pressed while plugging in, the ablate pedal lacks spring motion and is in a depressed state.Lifting the pedal up and plugging in the device, the pedal functions as normal.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A definitive root cause for the reported issue could not be determined.Factors that could have contributed to the failure include procedural variance, or deviations from established protocols, increasing risks and leading to unintended consequences (improper cleaning and sterilization methods).Based on this investigation, the need for corrective action is not indicated.